# SDR 2007UALA04312

- Difficulty date: October 18, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 45,770 hours, 7,091 cycles
- Engine: Pwa PW4090
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Condition: Burned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GEN IS INOPERATIVE.  REPLACED APB CONTACTOR . APU OPS CHECKED GOOD.  SUSPECT AUX POWER BREAKER BURNED AND UNABLE TO HOLD SET POSITION. AC OK FOR SERVICE.
